# SDR DALA202012150489

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910051504
- Part serial: 5087
- Condition: Delaminated
- Location: Rt Wing Aileron
- Part time: 12,160 hours, 9,327 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAB WAS DELAMINATED.
